# SDR SWAA2017072515267

- Difficulty date: June 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TRAILING EDGE LOWER WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE IAW SRM.
